Journals / New Trends in Mathematical Sciences / 2017 / Cilt: 5 Sayı: 2

A new two step iterative scheme for a finite family of nonself I-asymptotically nonexpansive mappings in Banach space

Pages
16–28
Publication Date
2017-03-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

It presents some new results in this paper.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Let E be a real uniformly convex Banach space, K be a nonempty closed convex subset of E and let Ti : K → E be N Ii-asymptotically nonexpansive nonself mappings and Ii be N asymptotically nonexpansive nonself mappings.
📊
Key Findings & Data:It is proved that a new two step iterative algorithm converges weakly to a q ∈ F in a real uniformly convex Banach space such that its dual has the Kadec-Klee property and strongly under condition (B) in a real uniformly convex Banach space.
💡
Conclusion & Impact:It presents some new results in this paper.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Nonself I-asymptotically nonexpansive mapping · Fr´echet differentiable norm · Opial property

Abstract

Let E be a real uniformly convex Banach space, K be a nonempty closed convex subset of E and let Ti : K → E be N Ii-asymptotically nonexpansive nonself mappings and Ii be N asymptotically nonexpansive nonself mappings. It is proved that a new two step iterative algorithm converges weakly to a q ∈ F in a real uniformly convex Banach space such that its dual has the Kadec-Klee property and strongly under condition (B) in a real uniformly convex Banach space. It presents some new results in this paper.

🔖

Cite This Article

Gunduz, B. (2017). A new two step iterative scheme for a finite family of nonself I-asymptotically nonexpansive mappings in Banach space. New Trends in Mathematical Sciences, Cilt: 5 Sayı: 2, 16–28. https://ajindex.com/articles/1003726

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. K. Goebel, W.A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc., 35 (1972), 171-174.
  2. S. Temir, On the convergence theorems of implicit iteration process for a finite family of I-asymptotically nonexpansive mappings, J. Comput. Appl. Math. 225 (2009) 398–405.
  3. S. Temir, O. Gul, Convergence theorem for I-asymptotically quasi-nonexpansive mapping in Hilbert space, J. Math. Anal. Appl. 329 (2007) 759–765.
  4. L. Yang, X. Xie, Weak and strong convergence theorems for a finite family of I-asymptotically nonexpansive mappings, Appl. Math. Comput. 216 (2010) 1057–1064.
  5. K.K. Tan and H.K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993.
  6. S. Akbulut, S. H. Khan, M. Ozdemir, An iteration process for common fixed points of two nonself asymptotically nonexpansive mappings, An. S¸ t. Univ. Ovidius Constanta, Vol. 20(1), 2012, 15-30.
  7. H.F. Senter, W.G. Dotson, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc., 44(1974), 375-380.
  8. J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43(1991), 153-159.
  9. M.O. Osilike, A. Udomene, Demiclosedness principle and convergence theorems for strictly pseudocontractive mappings of Browder–Petryshyn type, J. Math. Anal. Appl. 256 (2001) 431–445.
  10. R.P. Agarwal, Donal O’Regan and D.R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J.Nonliear Convex. Anal.8(1)(2007), 61–79.
  11. C.E. Chidume, E.U. Ofoedu, H. Zegeye, Strong and weak convergence theorems for asymptotically nonexpansive mappings, J. Math. Anal. Appl., 280 (2003), 364-374.
  12. J.G. Falset, W. Kaczor, T. Kuczumow, S. Reich, Weak convergence theorems for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 43 (2001) 377–401.
  13. S. Thianwan, Common fixed point of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space, J. Comput. Appl. Math. 224 (2009) 688-695.
  14. S. Thianwan, New Iterations with Errors for Approximating Common Fixed Points for two Generalized Asymptotically Quasi-Nonexpansive Nonself-Mappings, Mathematical Notes, 2011, Vol. 89, No. 3, pp. 397-407.
  15. M.O. Osilike, A. Udomene, Demiclosedness principle and convergence theorems for strictly pseudocontractive mappings of Browder–Petryshyn type, J. Math. Anal. Appl. 256 (2001) 431-445. W. Ka